Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Jaundice
Mar 23, 2007

Hi, I started treatment jus a little over a week ago. My meds are: Reyataz, truvada and norvivir once a day. On the 6th day of tratment I noticed that I turned slightly yellow. Other than that I don't really have any other side effects. I'm just concerned about liver toxicity. Is any of this meds in particular or this combination linked to liver toxicity?. Should I try stopping any of them in particular or make a swhitch?, should I even be worried at all?. Thank you.

Response from Dr. Henry

That is fast for jaundice due to the atazanavir but it could happen. Maybe 5% of persons develop a Gilbert syndrome like condition with high levels of indirect bilirubin. I would contact your HIV specialist to check your overall liver status and decide whether it is prudent to continue the atazanavir. Generally the increase in biirubin is not accompanied by any signs of liver damage. KH



Previous
hgh for fat
Next
SKIN SPOTS THAT SCALE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement